# SDR UIEA2015121800771

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1211342004
- Part serial: APM55149
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG 1 HAS FUEL LEAKING FROM DRAIN MAST AT A RATE OF 2 - 3 DROPS PER MINUTE.  TROUBLE SHOT ENG 1 FUEL LEAK FROM DRAIN MAST, REF AMM 71-71-00.  R & R VSV IAW AMM 75-31-02.  R & R RT & LT VBV'S IAW AMM 75-32-01.  OPERATIONS CHECKED GOOD.
